T Nation

Bad Coughing Right After Injection

Right after injecting Equipoise I had this horrible cough that lasted about twenty minutes or so. It has happened twice now, the first time I thought nothing about it, the next injection nothing happened, then last night it happened again, it feels kinda like I got something in my chest that I need to cough up, but nothing’s there. It is almost immediate after pulling the needle out. Does anybody know what this might mean?

Yes, it was the BA getting into the blood stream - it triggers a nervous responce - a cough.

I’ve had this happen to me before w/ ug gear that was abnormally high in ba content…that’s why to this day I won’t touch the stuff.

MK

Thank you for responding, you can sure start to panic when that starts happening, I started thinking anaphylactic shock or something, even though I’ve never heard of coughing as being a symptom of that. I did notice I bled a little bit after the shot.

[quote]mikekatz wrote:
I’ve had this happen to me before w/ ug gear that was abnormally high in ba content…that’s why to this day I won’t touch the stuff.

MK[/quote]

The most painfull gear I ever had was actually sherring testoviron in amps - it felt like my leg got hit with a truck! but it was good shit - UG and above ground, it all is origionally composed from the same ingredients it is just the conversion that differs!